| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted from the right eye (od) due to blurred distance vision.Another lal was implanted as a replacement.
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformance, or other manufacturing issues related to the reported event.The product was received by the manufacturer and is pending investigation.Manufacturer reference#: (b)(4).